# SDR 03FDEA01003

- Difficulty date: June 27, 2003
- Submitted: July 16, 2003
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11
- Aircraft serial: 48420
- Aircraft time: 42,860 hours, 9,165 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Stabilizer
- Part number: NLC6725
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER NR 36 BARREL NUT BORE FOUND WITH CORROSION ON BEARING, SIDEWALL AND BOTTOM SURFACE. BOTTOM SURFACE BLEND OUT CORROSION UP TO MAXIMUM LIMIT CORROSION STILL PRESENT.   CORROSION ON LT HORIZONTAL STABILIZER NR 36 BARREL NUT BORE REMOVED AND REPAIR CARRIED OUT IAW EA 1-5510-69391.
